메뉴 건너뛰기




Volumn 37, Issue 3, 1999, Pages 355-363

Some PAC-Bayesian theorems

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; PROBABILITY; THEOREM PROVING;

EID: 0033281518     PISSN: 08856125     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1007618624809     Document Type: Article
Times cited : (376)

References (7)
  • 1
    • 0001347323 scopus 로고
    • Complexity regularization with application to artificial neural networks
    • G. Roussas, (Ed.), Kluwer Academic Publishers
    • Barron, A.R. (1991). Complexity regularization with application to artificial neural networks. In G. Roussas, (Ed.) Nonparametric Functional Estimation and Related Topics, Kluwer Academic Publishers.
    • (1991) Nonparametric Functional Estimation and Related Topics
    • Barron, A.R.1
  • 4
    • 0025742422 scopus 로고
    • Results on learnability and the Vapnik-Chervonenkis dimension
    • Linial, N., Mansour, Y., & Rivest, R. (1991). Results on learnability and the Vapnik-Chervonenkis dimension. Information and Computation, 90, 33-49.
    • (1991) Information and Computation , vol.90 , pp. 33-49
    • Linial, N.1    Mansour, Y.2    Rivest, R.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.